Főoldalra

In English


Kutatási terület: véges geometriák, véges geometriai gráfkonstrukciók.



Publikációk:

Dominating sets in projective planes (Nagy Zoltán Lóránttal). Journal of Combinatorial Designs, közlésre elfogadva. kézirat (pdf)

Blocking and Double Blocking Sets in Finite Planes (Jan De Beule-vel, Szônyi Tamással és Geertrui Van de Voorde-val). The Electronic Journal of Combinatorics 23:(2) (2016), \#P2.5. pdf

Semiarcs with a long secant in PG(2,q) (Csajbók Bencével és Kiss Györggyel). Innovations in Incidence Geometry 14 (2015), pp 1-26. pdf

Search problems in vector spaces (Patkós Balázzsal és Takáts Marcellával). Designs, Codes and Cryptography 76:(2) pp. 207-216. (2015) Kézirat elérhető az on arxiv.org-on, link a pdf-hez

Some graph theoretic aspects of finite geometries. PhD disszertáció (2013). Pdf

Resolving sets and semi-resolving sets in finite projective planes (Takáts Marcellával). Electronic J. Comb., 19(4) (2012), 21 oldal. Kézirat elérhető az ArXiv-on: link a pdf-hez

The 2-blocking number and the upper chromatic number of PG(2,q) (Bacsó Gáborral és Szőnyi Tamással). Journal of Combinatorial Desings, 21(12) (2013), 585-602. Kézirat: pdf

The Zarankiewicz problem, cages, and geometries (Damásdi Gáborral és Szőnyi Tamással). Annales Univ. Eötvös Loránd LVI (2013), 3-37. Kézirat: pdf
A cikkben közölt táblázat tartalmaz négy, Guy cikkéből átvett hibát. Részletek az angol nyelvű oldalamon.

On (k,6) graphs arising from projective planes (Gács Andrással és Weiner Zsuzsával), European Journal of Combinatorics 34 (2013) 285-296. Kézirat: pdf

Finding small regular graphs of girth 6, 8, and 12 as subgraphs of cages (Gabriela Araujo-Pardoval és Camino Balbuenaval), Discrete Math. 310(8) (2010) 1301-1306. Kézirat: pdf

Permutations, hyperplanes and polynomials over finite fields (Gács Andrással, Nagy Zoltán Lóránttal és Pálvölgyi Dömötörrel), Finite Fields And Their Applications 16:(5) pp. 301-314 (2010). Kézirat: pdf

On geometric constructions of (k,g)-graphs (Gács Andrással), Contrib. Discrete Math. 3 (2008), no. 1, 63-80. Kézirat: pdf

Szimmetrikus struktúrák. Diplomamunka (2007). Pdf